Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 35, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 3, 2007, 7:17 AM CDT for Wise County, Texas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 7:17 AM CDT (12:17 UTC)
- Expired
- Jun 3, 2007, 7:30 AM CDT
- In force
- 13 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1124 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 031218 TORFWD TXC497-031230- /O.NEW.KFWD.TO.W.0035.070603T1217Z-070603T1230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 717 AM CDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 730 AM CDT * AT 717 AM CDT...LAW ENFORCEMENT REPORTED A TORNADO NEAR ALVORD...OR ABOUT 9 MILES NORTHWEST OF DECATUR...MOVING SOUTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... RURAL NORTHERN WISE COUNTY AT 730 AM CDT TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. LAT...LON 3341 9771 3333 9774 3319 9749 3339 9742 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:10 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 3, 6:10 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 610 AM CDT SUN JUN 3 2007 .AVIATION... MCS CONTINUES TO BARREL SOUTHEAST AND IS JUST CROSSING INTO NORTH TEXAS. EXTRAPOLATION SHOWS COMPLEX REACHING THE METROPLEX BY 13Z. THESE STORMS ARE CURRENTLY NOT SEVERE...BUT WILL HAVE HEAVY RAIN AND GUSTY WINDS ACCOMPANYING THEM. CIGS MAY DROP AS LOW AS IFR AS THIS HAPPEN...BUT WILL REBOUND TO VFR BY MID-MORNING. CURRENTLY BELIEVE STORMS WILL WEAKEN SOON AFTER DAYBREAK AND DO NOT EXPECT THEM TO REACH WACO...BUT THIS WILL CONTINUE TO BE MONITORED. A WEAK FRONT WILL MOVE INTO NORTH TEXAS TODAY...CAUSING WINDS TO VEER TO THE WEST. AS THIS BOUNDARY MOVES SOUTH...IT WILL BECOME ILL-DEFINED. NORTH TEXAS WILL BE LEFT IN A COL WITH WINDS DROPPING BELOW 5 KTS. A PRECIP EVENT SIMILAR TO THIS MORNINGS WILL LIKELY OCCUR TOMORROW MORNING...BUT WILL MOST LIKELY BE SITUATED SOUTH OF THE METROPLEX ALONG THE AFOREMENTIONED BOUNDARY. THEREFORE HAVE PLACED PROB 30 GROUP IN LAST FEW HOURS OF WACOS TAF. /13 && .PREV DISCUSSION... /ISSUED 412 AM CDT SUN JUN 3 2007/ DISCUSSION... A COMPLEX OF THUNDERSTORMS...ASSOCIATED WITH A WEAK SHORT WAVE EMBEDDED IN NORTHWEST FLOW ALOFT AND A SOUTHWARD MOVING COLD FRONT... CONTINUES TO MOVE ACROSS WEST TEXAS EARLY THIS MORNING. THESE STORMS SHOULD DECREASE IN INTENSITY AS THEY MOVE INTO THE NORTHWESTERN SECTIONS OF NORTH TEXAS BEFORE SUNRISE. IT APPEARS THAT LIGHTNING AND BRIEF HEAVY RAIN WILL BE THE PRIMARY HAZARDS. INSTABILITY WILL BE SUFFICIENT TO SUSTAIN SOME OF THESE SHOWERS AND STORMS THROUGH THE AFTERNOON...MAINLY IN THE SOUTHERN ZONES. ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD FORM ACROSS WEST TEXAS THIS AFTERNOON WHEN ANOTHER SHORT WAVE ROTATES THROUGH THAT REGION. SOME OF THESE STORMS SHOULD WORK INTO THE WESTERN SECTIONS OF NORTH TEXAS IN THE EVENING AND ACROSS THE REMAINDER OF THE REGION OVERNIGHT. THE BEST RAIN AND THUNDERSTORM CHANCES WILL BE IN SOUTHWEST. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY AS THE SHORT WAVE TRANSLATES INTO THE LOWER MISSISSIPPI VALLEY REGION. WEST TEXAS MAY EXPERIENCE ANOTHER NOCTURNAL MCS MONDAY NIGHT/TUESDAY MORNING...BUT IT APPEARS THAT NORTH TEXAS WILL SEE LITTLE AFFECTS OTHER THAN SOME HIGH CLOUDS FROM THIS SYSTEM. UPPER LEVEL RIDGE AXIS WILL SHIFT OVER NORTH TEXAS ON TUESDAY AND BRING RAIN FREE AND WARMER CONDITIONS. FORECASTED THICKNESS VALUES AND 850 MB TEMPERATURES SUGGEST THAT MIDDLE 90S WILL RETURN TO MUCH OF THE REGION BY MID WEEK. THE RIDGE AXIS IS PROGGED TO MOVE EAST OF THE REGION THURSDAY WHILE A TROUGH SLOWLY DEVELOPS IN THE WEST. THE DEVELOPMENT OF THE TROUGH SHOULD BRING A RETURN OF SOUTHWEST FLOW ALOFT AND A STRONG CAPPING INVERSION. THEREFORE...WILL KEEP RAIN FREE AND WARM CONDITIONS THURSDAY THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 88 69 91 69 / 30 40 20 10 WACO, TX 90 70 92 68 / 30 50 30 10 PARIS, TX 85 64 87 64 / 30 20 20 10 DENTON, TX 87 65 91 65 / 30 30 20 10 MCKINNEY, TX 88 65 88 64 / 30 30 20 10 DALLAS, TX 89 70 91 70 / 30 30 20 10 TERRELL, TX 89 67 91 67 / 30 30 20 10 CORSICANA, TX 89 69 89 69 / 30 40 30 10 TEMPLE, TX 90 70 91 68 / 30 50 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 13/79
Hazardous weather outlook, Jun 3, 3:30 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 330 AM CDT SUN JUN 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 330 AM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...BUT THERE IS AN ISOLATED THREAT OF LARGE HAIL. MORE COMMON THREATS INCLUDE WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MONDAY AS A COLD FRONT AND UPPER LEVEL TROUGH REMAIN IN THE REGION. THE BEST CHANCE FOR ANY ISOLATED SEVERE STORMS WITH LARGE HAIL WILL BE SUNDAY NIGHT INTO MONDAY MORNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT. 13
In the hours before
Special weather statement, Jun 3, 6:25 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT SUN JUN 3 2007
TXZ100-101-031200-
JACK TX-YOUNG TX-
625 AM CDT SUN JUN 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
YOUNG COUNTY
AT 625 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES WEST OF
BOWIE TO 13 MILES WEST OF GRAHAM...MOVING SOUTHEAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM AND
JACKSBORO.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3358 9813 3303 9894 3295 9893 3301 9792
3339 9792
13Special weather statement, Jun 3, 7:07 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 707 AM CDT SUN JUN 3 2007 TXZ102-031230- WISE TX- 707 AM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WISE COUNTY AT 707 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF BRIDGEPORT...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BRIDGEPORT...CHICO AND DECATUR. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3343 9791 3318 9791 3309 9762 3342 9744
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:25 AM CDT | Special Weather Statement | FWD | Jack, Young | 35 min |
| Jun 3, 7:07 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| Jun 3, 7:24 AM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 36 min |
| Jun 3, 7:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 57 min |
| Jun 3, 7:41 AM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant | 34 min |
| Jun 3, 7:51 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 39 min |
| Jun 3, 8:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 58 min |
| Jun 3, 8:19 AM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 26 min |
| Jun 3, 8:31 AM CDT | Special Weather Statement | FWD | Collin, Fannin, Grayson, Hunt | 29 min |
| Jun 3, 8:33 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 27 min |
| Jun 3, 9:01 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 44 min |
| Jun 3, 9:09 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Hunt, Lamar | 36 min |
| Jun 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 53 min |
| Jun 3, 9:22 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 53 min |
| Jun 3, 9:27 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 63 min |
| Jun 3, 9:46 AM CDT | Special Weather Statement | FWD | Henderson | 29 min |
| Jun 3, 9:56 AM CDT | Special Weather Statement | FWD | Freestone, Limestone | 34 min |
| Jun 3, 10:00 AM CDT | Special Weather Statement | FWD | Henderson, Rains, Van Zandt | 30 min |
| Jun 3, 10:16 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Limestone | 29 min |
| Jun 3, 10:41 AM CDT | Special Weather Statement | FWD | Anderson, Leon | 34 min |
| Jun 3, 11:10 AM CDT | Special Weather Statement | FWD | Cherokee, Houston, Leon | 35 min |
| Jun 3, 2:12 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Jun 3, 2:45 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 45 min |
| Jun 3, 2:46 PM CDT | Special Weather Statement | FWD | Falls | 29 min |
| Jun 3, 3:10 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 50 min |
| Jun 3, 3:17 PM CDT | Special Weather Statement | FWD | Falls | 28 min |
| Jun 3, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Jun 3, 4:46 PM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Jun 3, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 32 min |
| Jun 3, 6:12 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Jun 3, 6:42 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.